advertisement
Question
Posted by: Worried | 2008/01/15

Dizzy spells and vomiting

My brother in-law is 43yrs old the past week has been experiencing dizziness, light headedness and a general weak feeling. He has loss of appetite due to the fact that he can't stomach anything. He has been to see a dr. whom gave him antibiotics but has felt worse since taking them. That is actually when the vomiting started. What can it be cause the doc doesn't seem to know

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Worried
He may have a middle ear disorder (vertigo) often caused by a viral infection. Maybe he should go back for a follow up exam as there are medication that your doctor can prescribe for the nausea and dizziness.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement